Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A mathematical PDE perspective on the Chapman-Enskog expansion


Author: Laure Saint-Raymond
Journal: Bull. Amer. Math. Soc. 51 (2014), 247-275
MSC (2010): Primary 76P05, 35Q20, 35C20
Published electronically: December 3, 2013
MathSciNet review: 3166041
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper presents in a synthetic way some recent advances on hydrodynamic limits of the Boltzmann equation. It aims at bringing a new light to these results by placing them in the more general framework of asymptotic expansions of Chapman-Enskog type, and by discussing especially the issues of regularity and truncation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 76P05, 35Q20, 35C20

Retrieve articles in all journals with MSC (2010): 76P05, 35Q20, 35C20


Additional Information

Laure Saint-Raymond
Affiliation: Département de Mathématiques et Applications, École Normale Supérieure, Paris, France
Address at time of publication: 45 rue d’Ulm, 75230 Paris Cedex 05, France
Email: Laure.Saint-Raymond@ens.fr

DOI: http://dx.doi.org/10.1090/S0273-0979-2013-01440-X
PII: S 0273-0979(2013)01440-X
Received by editor(s): July 20, 2013
Published electronically: December 3, 2013
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia